# SDR R61A2020081400594

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N446YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 14,163 hours, 9,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIPS WORN IN FWD CABIN. R&R PHOTOLUMINESCENT STRIPS.
